Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have alopecia areata. Hair fall despite taking Keralin and Hvit. Suggestion?

hi, i have alopecia areta ,it started with small patches on my beared and two three patches on head , As per doctor suggestion i am taking Keralin ointment and Hvit forte tablet from past one month but i am not finding any difference and now hair has falling ,So please suggest how much time it will take to get rid of this
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! Alopecia areata is an autoimmune disease of unknown origin. But it seems that stress may induce AA. For cure of the disease, avoid tension, worries. And apply neosoralen solution at night. And steroid cream in the morning. Take steroid tablet like methyl prednesolone in tappering dose for 3 to 4 weeks, Take tab. Levamesole 50 mg daily at night till you get recovery. You may consult dermatologist for intradermal steroid injection. AA is curable disease, so do not worry. But it may relapse. Then repeat the treatment.... Ok
Answered: Fri, 22 Mar 2013
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Dermatologist Dr. Kalpana Pathak's  Response
Thanks for writing to us.
Alopecia areata can be treated by taking intralesional steroid injections along with application of minoxidil solution or irritants like salicylic acid( keralin) at the site of involvement. Sometimes if the lesions are progressive, oral steroids or intramuscular injection of steroids might be required.

Steroids are considered to be mainstay of therapy in such cases. I would advise you consult a good dermatologist nearby to begin with appropriate treatment. Use of Keralin alone may offer some result but use of H Vit forte has no direct role in alopeica areata.
Hope that helps. Take care
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor